# SDR 98ZZZX4588

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61JC
- Make and model: Beech P35
- Aircraft serial: D7021
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Condition: Failed
- Location: Oil System
- Part time: 3,300 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

.1250 INCH ALUMINUM LINE WHICH CONNECTS BETWEEN ENGINE CRANKCASE AND FLEXIBLE LINE GOING TO OIL PRESSURE GAUGE BROKE IN-FLIGHT CAUSING LOSS OF APPROXIMATELY 5 QUARTS (OUT OF TEN) OF OIL BEFORE AIRCRAFT COULD BE LANDED.   SUBMITTER FEELS AN AD REQUIRING REPLACEMENT OF THE METAL LINE WITH A SUITABLE FLEXIBLE LINE SHOULD BE GENERATED.  THIS FAILURE OCCURRED INSIDE AN ADEL CLAMP MAKING PRE-FLIGHT INSPECTION DIFFICULT.
